# SDR SWAA2014121635075

- Difficulty date: November 30, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 28,524 hours, 17,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 143A948537
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR STRUCTURE ATTACH ANGLE CORRODED AT BS 500D, LBL 18.  REPAIRED ANGLE IAW SRM & EA.
